# SDR AALA202504223539

- Difficulty date: April 13, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARKS ALONG THE LEFT WING FIXED LEADING EDGE UPPER SKIN PANEL UPPER SURFACE, JUST INBOARD OF ENGINE STRUT. REMOVED AND REPLACED THE LEFT WING FIXED LEADING EDGE UPPER SKIN PANEL UPPER SURFACE. PER B737NG SRM 51-40-02-0G.
